Unit signatures, and even class numbers, and relative class numbers.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 376-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151590,
author = {Dennis A. Garbanati},
title = {Unit signatures, and even class numbers, and relative class numbers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {376--384},
year = {1975},
volume = {0274_0275},
zbl = {0312.12015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151590/}
}
TY - JOUR AU - Dennis A. Garbanati TI - Unit signatures, and even class numbers, and relative class numbers. JO - Journal für die reine und angewandte Mathematik PY - 1975 SP - 376 EP - 384 VL - 0274_0275 UR - http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151590/ ID - JRAM_1975__0274_0275_151590 ER -
Dennis A. Garbanati. Unit signatures, and even class numbers, and relative class numbers.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 376-384. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151590/